MathSciNet Relay Station
MathSciNet bibliographic data
MR2917773 60G18 (60G17 60G51 60J25 60J55)
Chaumont, Loïc; Kyprianou, Andreas; Pardo, Juan Carlos; Rivero, Víctor Fluctuation theory and exit systems for positive self-similar Markov processes. Ann. Probab. 40 (2012), no. 1, 245–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement